International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part D

Complex numbers: Its operations and properties


Author(s): Himanshu Sikka

Abstract: Complex number is a combination of real and imaginary parts. It is denoted by the symbol ā€˜iā€™. In this paper, different operations on complex numbers are discussed. There is a detailed description of properties of these operations. It also tells about how to find the modulus and inverse of a complex number. Different representations of the complex number are also highlighted in this paper. Its applications are also mentioned.

Pages: 321-323 | Views: 346 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Himanshu Sikka. Complex numbers: Its operations and properties. Int J Stat Appl Math 2017;2(6):321-323.
Call for book chapter
International Journal of Statistics and Applied Mathematics